On the uniqueness of solutions to continuity equations

Bogachev VI, Da Prato G, Röckner M, Shaposhnikov SV (2015)
Journal of Differential Equations 259(8): 3854-3873.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, Vladimir I.; Da Prato, Giuseppe; Röckner, MichaelUniBi; Shaposhnikov, Stanislav V.
Abstract / Bemerkung
We obtain sufficient conditions for the uniqueness of solutions to the Cauchy problem for the continuity equation in classes of measures that need not be absolutely continuous. (C) 2015 Elsevier Inc. All rights reserved.
Stichworte
Continuity equation; Uniqueness; Cauchy problem
Erscheinungsjahr
2015
Zeitschriftentitel
Journal of Differential Equations
Band
259
Ausgabe
8
Seite(n)
3854-3873
ISSN
0022-0396
Page URI
https://pub.uni-bielefeld.de/record/2786346

Zitieren

Bogachev VI, Da Prato G, Röckner M, Shaposhnikov SV. On the uniqueness of solutions to continuity equations. Journal of Differential Equations. 2015;259(8):3854-3873.
Bogachev, V. I., Da Prato, G., Röckner, M., & Shaposhnikov, S. V. (2015). On the uniqueness of solutions to continuity equations. Journal of Differential Equations, 259(8), 3854-3873. doi:10.1016/j.jde.2015.05.003
Bogachev, V. I., Da Prato, G., Röckner, M., and Shaposhnikov, S. V. (2015). On the uniqueness of solutions to continuity equations. Journal of Differential Equations 259, 3854-3873.
Bogachev, V.I., et al., 2015. On the uniqueness of solutions to continuity equations. Journal of Differential Equations, 259(8), p 3854-3873.
V.I. Bogachev, et al., “On the uniqueness of solutions to continuity equations”, Journal of Differential Equations, vol. 259, 2015, pp. 3854-3873.
Bogachev, V.I., Da Prato, G., Röckner, M., Shaposhnikov, S.V.: On the uniqueness of solutions to continuity equations. Journal of Differential Equations. 259, 3854-3873 (2015).
Bogachev, Vladimir I., Da Prato, Giuseppe, Röckner, Michael, and Shaposhnikov, Stanislav V. “On the uniqueness of solutions to continuity equations”. Journal of Differential Equations 259.8 (2015): 3854-3873.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar